# SDR FDEA201103080915

- Difficulty date: March 8, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSP AND REVIEW OF PREVIOUS OPERATORS RECORDS REPAIR FOUND TO BE CORRECT EXCEPT FRAME FOOT TO DOUBLER FASTENERS AT FR10A ARE INCORRECTLY INSTALLED, RIVET TAILS CHOPPED AND MISFORMED.  FRAME FOOT TO DOUBLER FASTENERS REPLACED AT FR 10A IAW SRM 53-12-12.
